# SDR 2010FA0000825

- Difficulty date: July 27, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Aircraft: N426RM
- Make and model: Piper PA-28-181
- Aircraft serial: 2843529
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Loose
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(DN8S) HAVE HAD (2) CARBURETORS DO THIS IN THE LAST 6 MONTHS.  THE PUMP IDLER LEVER SCREW HAS COME LOOSE ON ITS OWN.  IT USES A TABBED SAFETY GASKET AND TTHIS HAS NOT STOPPED IT FROM COMING LOOSE.  WHEN THIS HAPPENS IT SIGNIFICANTLY AFFECTS THE ACFT`S PERFORMANCE.  HAVE NARROWLY AVOIDED ACCIDENTS/ INCIDENTS.
